# SDR AU991016

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 654468114
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY HYDRAULIC MODULE STANDBY RUDDER SHUTOFF ACTUATOR FAULTY.
